# SDR RAIA00801018

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 23,241 hours, 20,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5597 - EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE RESECURED WIRING TO THE FORWARD MOST LIGHTING STRIP.  OPS CHECK GOOD.
